# SDR DXTA2023021380410

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 14,391 hours, 10,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: MAIN CABIN DOOR PRE-CATCH HANDLE IS LOOSE.   PERFORMED OPERATIONAL CHECK ON MED PRECATCH. ALL OPERATIONAL CHECKS ARE GOOD. TECH VERIFIED HANDLE IS SECURED PROPERLY. ALL WORK COMPLETED IAW CE-560XLS AMM 52-10-01.
